# SDR USAAEM04009

- Difficulty date: June 24, 2004
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N804MD
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000016
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Arm
- Condition: Binding
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 1621 - PIT-SYR - AFTER TAKEOFF, THE LEFT MAIN GEAR AND NOSE GEAR FAILED TO RETRACT.  THE CAPTAIN RETURNED TO PIT AND LANDED THE AIRCRAFT WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND MAIN LANDING GEAR LOWER LOCK STAY ARM BINDING.  REMOVED, CLEANED AND REINSTALLED. (M)
